# SDR 03FDEA00066

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 25,580 hours, 11,030 cycles
- Engine: Pwa JT9D*
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Empennage
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR PITCH FORCE VERY HIGH IN ALL FLIGHT PHASES, NO PITCH FEEL FAULT INDICATES.   PERFORMED TSM 27-31-00 FIG 101 FROM STEPS 1 - 13, ALL NORMAL AND COMPARED TO AC 422 CONTROL COLUMN TENSION, THE SAME. CANNOT DUPLICATE ON GROUND. HOWEVER CANNOT PERFORM ADJ/TEST DUE TO NO EQPT/TESTER AVAIL SUBIC. A/C IN NORMAL CONFIG.  SUSPECT NEED TO CHECK AGAIN THE E2LO & E2RO ELEV AFT CABLES FOR PROPER TENSION THAT WAS REPLACED ON DEC 11, THEN THE TROUBLE STARTED TO APPEAR. FOR CONTINUATION  **  S/D  **  COMING
